| Model Number |
CCW0T4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-health care professional reported that after surgery, the patient experienced blurry vision while driving about 15 feet and longer.Patient also stated that can see excellent up close to 6 to 8 feet, driving street signs and traffic lights are blurry and all of this happened after surgery and asked that he need glasses for driving and are these long distance.Additional information has been requested.There are two medical reports associated with this patient.This file belongs to right eye.